MathSciNet Relay Station
MathSciNet bibliographic data
MR738321 (85e:62127) 62J05
Carroll, Raymond J.; Spiegelman, Clifford H.; Lan, K. K. Gordon; Bailey, Kent T.; Abbott, Robert D. On errors-in-variables for binary regression models. Biometrika 71 (1984), no. 1, 19–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement